Macro Labs Pvt Ltd
Chlorpheniramine Maleate (2mg) + Levodropropizine (30mg)
Pulmogrip LC Syrup is used to treat dry cough and provides relief from runny nose, sneezing, itching, and watery eyes.
Syrup
Pulmogrip LC Syrup is a combination of two medicines: Chlorpheniramine Maleate and Levodropropizine. It is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early, your symptoms may come back and your condition may worsen.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Pulmogrip LC Syrup is to be taken empty stomach.
Pulmogrip LC Syrup is a combination of two medicines: Chlorpheniramine Maleate and Levodropropizine. Chlorpheniramine Maleate is an antiallergic which helps reduce cough associated with allergies by blocking the effects of a chemical messenger histamine. Levodropropizine is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Pulmogrip LC Syrup helps relieve dry persistent cough. Measure the syrup with a special dose-measuring spoon or cup, not a regular table spoon. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. It may cause dizziness and drowsiness. Use caution while driving or doing anything that requires concentration. Avoid consuming alcohol while taking Pulmogrip LC Syrup as it can cause excessive drowsiness.
Yes, Pulmogrip LC Syrup may cause drowsiness or may make you feel sleepy. Avoid driving, operating machinery, working at heights, or participating in potentially dangerous activities until you know how the medicine affects you. Inform your doctor if you experience such episodes while taking this medicine.
Serious side effects with Pulmogrip LC Syrup are uncommon and rare. Tell your doctor as soon as possible if you notice allergic reactions, skin rash or peeling, mouth ulcers, breathing problems, unexplained bleeding, recurrent fevers or infections, vision disturbances, fast or irregular heartbeat.
No, taking a higher than the recommended dose may not be more effective. It may increase the chances of having serious side effects and toxicity. If the recommended doses do not relieve you symptoms or there is an increased severity of your symptoms while taking this medicine, please consult your doctor.
No, it is not advisable to breastfeed while using Pulmogrip LC Syrup. This medicine contains Chlorpheniramine, an antihistamine which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine.
Pulmogrip LC Syrup is not recommended for individuals with high blood pressure (hypertension), any underlying serious heart condition or cardiovascular disorder, any history of stomach ulcers or overactive thyroid (hyperthyroidism). It should be avoided in these cases. However, if your doctor is aware of your conditions and advises you to take it, the use may be allowed. The use of Pulmogrip LC Syrup also should be avoided if you are taking antidepressant drugs, which include monoamine oxidase inhibitors (MAOIs) like phenelzine and isocarboxazid or tricyclic antidepressants like imipramine and amitriptyline.
Store this medicine in the container or the pack it came in, tightly closed. Follow the instructions on the pack or label for storage. Dispose of unused medicine responsibly, ensuring it is not consumed by pets, children, or other people.